Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Solutions of some periodic Stieltjes integral equations

Authors: G. W. Marrah and T. G. Proctor
Journal: Proc. Amer. Math. Soc. 34 (1972), 121-127
MSC: Primary 45M05
MathSciNet review: 0291740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nonlinear periodic perturbations of a family of linear periodic Stieltjes integral equations are considered and sufficient conditions are given for the existence of a periodic solution for one member of the family. Conditions are given under which the solutions of the family approach the periodic solution asymptotically. A Floquet type theorem for periodic Stieltjes integral equations and several examples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45M05

Retrieve articles in all journals with MSC: 45M05

Additional Information

PII: S 0002-9939(1972)0291740-9
Keywords: Stieltjes integral equations, order additive, Floquet theorem, periodic, difference equation, perturbation of linear ordinary differential equation
Article copyright: © Copyright 1972 American Mathematical Society